MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS
Model Number IPN055153
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562); Unraveled Material (1664)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central venous catheter (cvc) insertion via the internal jugular vein; the spring wire guide (swg) became stuck within the patient and unraveled upon removal.Additional information indicated that computed tomography (ct) performed immediately following the event confirmed that a fragment of the swg remained in the soft tissues outside of the vascular system.No medical intervention was undertaken to remove the retained fragment.The patient subsequently died on (b)(6) 2026 due to underlying disease.The death was not attributed to the reported device issue.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 5 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25334772
Report Number3006425876-2026-00569
Device Sequence Number13180679
Product Code OWL
UDI-Device Identifier10801902184419
UDI-Public(01)10801902184419(11)210524(17)260228(10)71F21E1903(21)
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberIPN055153
Device Catalogue NumberCS-12402
Device Lot Number71F21E1903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown